Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    21
  • comments
    3
  • views
    7693

day 5

whiskeygirl

137 views

side effects:

1. I get dizzy after taking my pill. Ranging from mild just-got-off-the-marry-go-round dizzy, to severe just-got-hit-by-a-mack-truck dizzy. I was sitting here last night talking to my boyfriend online and it really just like smacked me in the face, I got very suddenly dizzy I couldn't even see. But it calmed down after a few minutes.

2. The dry skin has begun. My lips really aren't that dry so far but my skin is. It's flaking. Last night my hands were so dry, I put antibacterial cleanser on them and the alcohol in it burned SO BAD. But I went to sleep with lotion on and this morning woke up fine. So I'll have to do that with my face too.



0 Comments


There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×